On Topological Transitivity
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 8 Issue 12, December 2019

On Topological Transitivity

Dr. Bharathi K, Shabbir Ahmed

Topological transitivity is an important property in the setting of discrete dynamical systems, as it represents a type of complex global behavior, which is equivalent to some kind of chaos. This necessitates the study of conditions ensuring transitivity for various systems. Such conditions, for maps on intervals, have been in [1], [2], [3] etc. Since it is not always possible to exhibit dense orbits, or to construct a topological Conjugacy with known topologically transitive maps, these results have acquired practical value. In the present work, we provide elementary proofs for some known results in this context, and also improve them.

Keywords: piecewise differentiability, leo, c-point

Edition: Volume 8 Issue 12, December 2019

Pages: 258 - 259

Share this Article

How to Cite this Article?

Dr. Bharathi K, Shabbir Ahmed, "On Topological Transitivity", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART2020184, Volume 8 Issue 12, December 2019, 258 - 259

85 PDF Views | 67 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'leo'

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Research Paper, Mathematics, Iraq, Volume 4 Issue 1, January 2015

Pages: 2225 - 2241

A New Model of Permutation the Pieces of Nucleotides in DNA Sequences Using the Action of Dihedral Group and Graph Theory

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Research Paper, Mathematics, Afghanistan, Volume 8 Issue 11, November 2019

Pages: 645 - 649

Zero-Divisor Graph in Power Set Ring and Matrices Ring of 2 X 2

Abdul Jamil Nazari

Share this Article

Research Paper, Mathematics, India, Volume 8 Issue 12, December 2019

Pages: 258 - 259

On Topological Transitivity

Dr. Bharathi K, Shabbir Ahmed

Share this Article
Top